BibTeX record journals/combinatorica/GoelKK19

download as .bib file

@article{DBLP:journals/combinatorica/GoelKK19,
  author    = {Ashish Goel and
               Michael Kapralov and
               Sanjeev Khanna},
  title     = {Perfect Matchings in {\~{O}} (n 1.5) Time in Regular Bipartite Graphs},
  journal   = {Comb.},
  volume    = {39},
  number    = {2},
  pages     = {323--354},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00493-015-2653-6},
  doi       = {10.1007/s00493-015-2653-6},
  timestamp = {Wed, 22 Jul 2020 22:02:35 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorica/GoelKK19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics